# SDR DALA2019012800597

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT BTW STA 767 TO STA 787+4 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT PER SRM 51-40-02 AND DWG 146A0081.
